Quick search
Go!

ON WEAKLY θ-PRE-I CONTINUOUS FUNCTIONS


SAZIYE YUKSEL 1, ZEHRA GUZEL ERGUL 2, TUGBA HAN SIMSEKLER 3
1. Selcuk University, Faculty of Science, Department of Mathematics, 42031 Konya, TURKEY, e-mail: syuksel@selcuk.edu.tr
2. Ahi Evran University, Faculty of Science, Department of Mathematics, 40100 Konya, TURKEY, e-mail: zguzel@ahievran.edu.tr
3. Selcuk University, Faculty of Science, Department of Mathematics, 42031 Konya, TURKEY, e-mail: tugbahan@selcuk.edu.tr

Issue:

SSRSMI, Number 2, Volume XXI

Section:

Volume 21, Number 2

Abstract:

In this paper, a strong form in ideal topological spaces of weak θ -pre continuity, called weak θ -pre-I continuity, is introduced. It is shown that weak θ -pre-I continuity is strictly weaker than strong θ -pre-I continuity and that it is between continuity and almost weak continuity. Also, additional properties of these functions are investigated.

Keywords:

weakly θ -pre-I-continuous functions, contra θ -pre-I continuous functions, pre I- θ -closed functions.

Code [ID]:

SSRSMI201102V21S01A0012 [0003468]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu